# SDR SWAA2023120719969

- Difficulty date: November 10, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 46,897 hours, 32,587 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB LE STA 114.55 AT LT HORIZONTAL STABILIZER 2023-682341<[01] REPLACED RIB LOC LEADING EDGE LE STA 114.55 AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02;SRM 51-10-02 ITEM 9 AND DWG 186A1001 SHEET 19 REV - SEE INDIVIDUAL SIGN OFF BELOW;[02] CORRECTIVE ACTION CERTIFIED
